# SDR HEEA979165

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft serial: S59
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Spring Pin
- Part number: 11213152112
- Condition: Mismanufactured
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIN IS APPROXIMATELY 3MM LONGER THAN IT SHOULD BE AND COULD NOT BE INSTALLED WITH THE HARDWARE AS REQUIRED.
